English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The family of ternary cyclotomic polynomials with one free prime

MPS-Authors
/persons/resource/persons235288

Gallot,  Yves
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236446

Wilms,  Robert
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

moree_family_oa_2011.pdf
(Any fulltext), 219KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gallot, Y., Moree, P., & Wilms, R. (2011). The family of ternary cyclotomic polynomials with one free prime. Involve, 4(4), 317-341. doi:10.2140/involve.2011.4.317.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2245-8
Abstract
There is no abstract available